# SDR SWAA2014121534982

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 8,356 hours, 3,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER LIGHT INOPERATIVE.  R & R BATTERY IAW MM.
